Alert archive / Florida / Red Flag Warnings in 2012

Red Flag Warning 31, NWS Jacksonville, FL

December 20, 20127 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Dec 20, 2012, 3:53 PM EST for 7 counties in Florida. It took effect at Dec 21, 2012, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2012, 3:53 PM EST (20:53 UTC)
In effect from
Dec 21, 2012, 11:00 AM EST
Expired
Dec 21, 2012, 7:00 PM EST
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WWUS82 KJAX 202053
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EST THU DEC 20 2012

FLZ020>025-030>033-035>038-040-211100-
/O.UPG.KJAX.FW.A.0035.121221T1600Z-121222T0000Z/
/O.NEW.KJAX.FW.W.0031.121221T1600Z-121222T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
353 PM EST THU DEC 20 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST FRIDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST FRIDAY.

* WIND...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...LONG DURATIONS OF CRITICAL RH VALUES WITH MINIMUM RH
  AROUND 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/JAX
2 follow-up statements
293 
WWUS82 KJAX 211046
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
546 AM EST FRI DEC 21 2012

FLZ020>025-030>033-035>038-040-220000-
/O.CON.KJAX.FW.W.0031.121221T1600Z-121222T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
546 AM EST FRI DEC 21 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING FOR ALL OF NORTHEAST FLORIDA FOR LOW RH...
WIND...HIGH DISPERSION...AND ERC VALUES ABOVE 20...

* WIND...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...LONG DURATIONS OF CRITICAL RH VALUES WITH MINIMUM RH
  OF 20 TO 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/JAX
818 
WWUS82 KJAX 212348
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
648 PM EST FRI DEC 21 2012

FLZ020>025-030>033-035>038-040-220100-
/O.EXP.KJAX.FW.W.0031.000000T0000Z-121222T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
648 PM EST FRI DEC 21 2012

...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING FOR 
NORTHEAST FLORIDA...

RH VALUES WILL CONTINUE TO RISE ABOVE 35 PERCENT THIS EVENING.

$$


HTTP://WEATHER.GOV/JAX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Dec 20, 3:00 PM EST, 53 minutes earlier.

Area forecast discussion, Dec 20, 3:00 PM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EST THU DEC 20 2012

...DAMAGING WINDS EXPECTED AND ISOLATED TORNADOES POSSIBLE WITH
SQUALL LINE THIS EVENING ACROSS THE FORECAST AREA...

...MUCH COLDER TEMPERATURES EXPECTED FRIDAY THROUGH THE WEEKEND...

.SHORT TERM...NOW THROUGH SUNDAY...

REST OF THIS AFTERNOON...S/SW WINDS HAVE INCREASED SHARPLY AHEAD OF
THE SQUALL LINE AND LAKE WIND ADVISORY HAS BEEN VERIFYING NICELY
WITH SUSTAINED WINDS OF 15-25 MPH AND GUSTS TO 35 MPH AT TIMES AS
MAX TEMPS HAVE SOARED INTO THE 70S WITH A FEW READINGS IN THE LOWER
80S ACROSS NE FL.

SUNSET THROUGH MIDNIGHT...MAIN EVENT WILL BE SQUALL LINE WITH
SUPPORTED BY STRONG 50-60 KNOT LOW LEVEL JET WHICH HAS THE POTENTIAL
TO GET MIXED DOWN IN STRONGER SHOWER/STORM ACTIVITY AS IT MOVES
ACROSS THE FORECAST AREA FROM WEST TO EAST. DAMAGING WINDS ARE
LIKELY AND EXPECT ISOLATED POSSIBLE OF TORNADOES ALONG BOWING LINE
SEGMENTS...MAINLY ALONG THE I-75 CORRIDOR WHERE SLIGHTLY MORE
INSTABILITY WILL EXIST. WEB BRIEFING IS ONLINE DETAILING MOST OF THE
EVENT. LAKE WIND ADVISORY WILL REMAIN IN PLACE TO COVER GRADIENT
WIND GUSTS OVER 30 MPH WITH THE FRONTAL PASSAGE.

AFTER MIDNIGHT...AS COLD FRONT PUSHES INTO THE ATLANTIC AND ENDS THE
SEVERE WEATHER THREAT EXPECT TEMPS TO PLUMMET THROUGH THE 40S/50S
WITH SOME MID/UPPER 30S POSSIBLE BY MORNING AND THIS WILL COMBINE
WITH STIFF NORTHWEST WINDS AT 10-20 MPH TO PRODUCE WIND CHILLS DOWN
INTO THE 25-35 DEGREE RANGE...NOT ENOUGH FOR AN ADVISORY BUT A
DEFINITE CHANGE THE REAL FEEL TEMPERATURE.

FRIDAY...STILL EXPECT A WINDY DAY UNDER SUNNY SKIES AND COLD
NORTHWEST FLOW AND HIGHS GENERALLY ONLY REACHING INTO THE MID/UPPER
50S. LAKE WIND ADVISORY WILL REMAIN IN EFFECT WITH SUSTAINED
NORTHWEST WINDS AT 15-25 MPH WITH GUSTS TO 35 MPH AT TIMES.

SATURDAY...CLEAR SKIES AND COLD CONDITIONS AS HIGH BUILDS TOWARD THE
REGION. HAVE LEFT FREEZE WATCH IN PLACE FOR EARLY MORNING TEMPS
DROPPING INTO THE UPPER 20S TO NEAR 30 DEGREES...AND HIGH TEMPS TO
BOUNCE BACK ONLY IN THE UPPER 50S TO NEAR 60 DEGREES.

SUNDAY...THE HIGH PRESSURE WILL SETTLE OVER THE REGION AND WILL
ALLOW EARLY MORNING TEMPS TO FALL INTO THE 25-30 DEGREE RANGE OVER
THE INLAND AREAS AND A POSSIBLE HARD FREEZE...UNDER IDEAL
RADIATIONAL CONDITIONS...WHILE THE COAST WILL BOTTOM OUT IN THE
30-35 DEGREE RANGE. DAYTIME HIGHS WILL BOUNCE BACK INTO THE LOWER TO
MIDDLE 60S UNDER SUNNY SKIES AND LIGHT WINDS.

.LONG TERM...MONDAY THROUGH THURSDAY...

NOT MUCH CHANGE TO FORECAST PACKAGE AS HIGH PRESSURE BUILDS OFF THE
COAST AND MILDER CONDITIONS ARE EXPECTED FOR MONDAY AND TUESDAY WITH
LOW PRESSURE EXPECTED TO TRACK ACROSS THE SERN U.S. WEDNESDAY AND
POSSIBLE DRIER CONDITIONS BEHIND THE FRONTAL PASSAGE ON THURSDAY.
HIGHS WILL BOUNCE BACK UP TO AROUND 70 DEGREES WITH MILDER OVERNIGHT
LOWS IN THE 40S. LONG RANGE MODELS STILL DIVERGENT ON WHERE LOW
PRESSURE WILL DEVELOP AND HOW FAST IT WILL MOVE ACROSS THE SERN U.S.
THERE MAY BE A POSSIBLE SEVERE WX THREAT TUESDAY NIGHT/WEDNESDAY IF
MODELS STABAILIZE WITH A FIRM TREND BUT STILL ONLY LOW/MEDIUM
CONFIDENCE IN DETAILS...SO WILL NOT MAKE ANY TWEAKS TO CURRENT LONG
RANGE ZFP/GRIDS AT THIS

&&

.AVIATION...
SOUTHWEST WINDS WILL STEADILY INCREASE THIS AFTERNOON WITH VERY
STRONG GUSTS EXPECTED THIS EVENING AHEAD OF A STRONG AND FAST MOVING
COLD FRONT. WIDESPREAD SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL
IMPACT ALL TERMINALS THIS EVENING FROM ROUGHLY 0Z TO 04Z. CEILINGS
WILL LOWER TO NEAR 1000 FEET WITH THE SHOWERS...AND IFR VISIBILITIES
WILL ACCOMPANY THE HEAVIEST SHOWERS. WINDS THIS EVENING WILL BE VERY
GUSTY EVEN OUTSIDE OF THUNDERSTORMS WITH GUSTS TO 40 TO 45 KNOTS
EXPECTED WITH SHOWER ACTIVITY. HIGHER GUSTS WILL BE POSSIBLE WITH
THE STRONGEST STORMS. THE THREAT OF PRECIP WILL END BY MIDNIGHT AND
LOW CEILINGS WILL LIFT...BUT WINDS WILL REMAIN GUSTY OVERNIGHT AND
THROUGH THE DAY ON FRIDAY WITH FREQUENT GUSTS TO 30 TO 35 MPH
EXPECTED.

&&

.MARINE...
STRONG WINDS ARE EXPECTED ACROSS THE WATERS OVER THE NEXT 36 HOURS.
A VERY STRONG AND FAST MOVING COLD FRONT WILL SWEEP ACROSS THE
WATERS TONIGHT. SOUTHWEST WINDS WILL CONTINUE TO INCREASE AHEAD OF
THE FRONT THIS AFTERNOON AND STRONG WIND GUSTS CAN BE EXPECTED IN
SHOWERS AND STORMS AHEAD OF THE FRONT THIS EVENING. WINDS WILL TURN
TO THE WEST BEHIND THE FRONT WITH STRONG GALES EXPECTED ACROSS THE
OFFSHORE WATERS FROM LATE THIS EVENING THROUGH FRIDAY NIGHT. STRONG
SMALL CRAFT ADVISORY CONDITIONS FOR THE NEARSHORE WATERS WITH
OCCASIONAL GUSTS TO GALE FORCE EXPECTED WITH THE FRONT TONIGHT.
WINDS WILL FINALLY SUBSIDE OVER THE WEEKEND.

RIP CURRENTS: LOW RISK IS EXPECTED THROUGH FRIDAY.

&&

.FIRE WEATHER...
STRONG GUSTY WINDS WILL ACCOMPANY THE VERY DRY AIRMASS ON FRIDAY
PROMPTING A RED FLAG WARNING. WIND GUSTS ARE EXPECTED TO BE UP TO 35
MPH AND RELATIVE HUMIDITIES WILL BE DOWN TO 20 TO 25 PERCENT. VERY
DRY AIR WILL REMAIN OVER THE REGION THIS WEEKEND BUT WINDS WILL BE
LIGHTER...THUS RED FLAG CONDITIONS ARE NOT ANTICIPATED. HIGH
PRESSURE WILL PASS OVER THE REGION EARLY NEXT WEEK RESULTING IN
LIGHT WINDS AND GRADUALLY INCREASING RH VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  35  54  28  59 /  80   0   0   0
SSI  38  55  33  56 /  80   0   0   0
JAX  38  57  29  59 /  90   0   0   0
SGJ  38  58  34  58 /  90   0   0   0
GNV  36  56  28  60 /  90   0   0   0
OCF  39  57  30  61 /  80   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     LAKE WIND ADVISORY UNTIL 6 PM EST FRIDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY UNTIL 6 PM EST FRIDAY FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING FROM 10 PM THIS EVENING TO 4 AM EST SATURDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST SATURDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

HESS/SHULER
Hazardous weather outlook, Dec 20, 9:36 AM EST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
936 AM EST THU DEC 20 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-211045-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
936 AM EST THU DEC 20 2012

...A SLIGHT RISK OF SEVERE THUNDERSTORMS POSSIBLE LATE THIS
AFTERNOON THROUGH THE EVENING HOURS...

...LAKE WIND ADVISORY IN EFFECT THIS AFTERNOON THROUGH FRIDAY...

...GALE WARNING IN EFFECT FOR THE OFFSHORE COASTAL WATERS
TONIGHT THROUGH EARLY SATURDAY MORNING...

...FREEZE WATCH ISSUED FOR ALL AREAS EXCEPT THE IMMEDIATE COAST FOR
LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL APPROACH INTERIOR SOUTHEAST GEORGIA LATE
THIS AFTERNOON...AND WILL MOVE QUICKLY EASTWARD ACROSS OUR AREA
DURING THE EVENING HOURS. AHEAD OF THIS FRONT...A SMALL CRAFT
ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS THIS AFTERNOON...AS
SOUTHERLY WINDS INCREASE TO 20 TO 25 KNOTS. A LAKE WIND ADVISORY IS
IN EFFECT OVER THE LAND AREAS FOR GUSTY WINDS AHEAD OF...ALONG AND
BEHIND THE FRONTAL PASSAGE FROM THIS AFTERNOON THROUGH FRIDAY.

A SQUALL LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WILL
MOVE ACROSS THE SOUTHEASTERN STATES TODAY. THIS ACTIVITY WILL MOVE
INTO INTERIOR SOUTHEAST GEORGIA AND WESTERN PORTIONS OF THE
SUWANNEE VALLEY DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS...AND WILL THEN QUICKLY TRAVERSE THE REST OF NORTHEAST
FLORIDA THIS EVENING. STRONG WINDS ALOFT WILL ACCOMPANY THIS
FRONT...AND STRONGER THUNDERSTORMS WILL HAVE THE POTENTIAL TO
PRODUCE DAMAGING WIND GUSTS ACROSS SOUTHEAST GEORGIA AND THE
INTERSTATE 10 CORRIDOR IN NORTHEAST FLORIDA. THE STORM PREDICTION
CENTER HAS PLACED THESE LOCATIONS IN A SLIGHT RISK FOR SEVERE
THUNDERSTORM DEVELOPMENT FROM THIS AFTERNOON THROUGH THIS EVENING.

SMALL CRAFT ADVISORY CONDITIONS WILL EXPAND INTO THE NEARSHORE
WATERS THIS EVENING...AS GUSTY NORTHWESTERLY WINDS DEVELOP BEHIND THE
COLD FRONT. A GALE WARNING HAS BEEN HOISTED FOR THE OFFSHORE
WATERS BEGINNING LATE THIS EVENING...AS NORTHWESTERLY WINDS
INCREASE TO 30 TO 35 KNOTS WITH HIGHER GUST. LAKE WIND ADVISORIES
WILL LIKELY BE REQUIRED FOR INLAND AND COASTAL LOCATIONS
TONIGHT...AS SUSTAINED WINDS RISE TO NEAR 20 MPH WITH GUSTS ABOVE
30 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

STRONG NORTHWEST WINDS WILL PERSIST ON FRIDAY...WITH LAKE WIND
ADVISORIES CONTINUING OVER LAND. SMALL CRAFT ADVISORIES WILL BE
REQUIRED FOR THE NEARSHORE WATERS THROUGH EARLY SATURDAY...WHILE
GALE WARNINGS WILL CONTINUE OFFSHORE THROUGH EARLY SATURDAY. SMALL
CRAFT ADVISORY CONDITIONS SHOULD CONTINUE OVER THE OFFSHORE WATERS
THROUGH SATURDAY AFTERNOON BEFORE WINDS SUBSIDE.

HIGH PRESSURE WILL GRADUALLY BUILD INTO OUR REGION THIS WEEKEND.
WIDESPREAD FREEZES ARE LIKELY ON SATURDAY AND SUNDAY MORNINGS
THROUGHOUT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...EXCEPT FOR
IMMEDIATE COASTAL LOCATIONS. A FREEZE WATCH HAS BEEN ISSUED FOR
THESE AREAS FROM LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING.
ADDITIONAL FREEZE WATCHES AND WARNINGS WILL BE LIKELY FOR SUNDAY
MORNING...AND A HEAVY FROST IS EXPECTED FOR ALL AREAS BUT THE
IMMEDIATE COAST ON SUNDAY MORNING AS WINDS BECOME LIGHT. AREAS OF
FROST WILL BE POSSIBLE AGAIN FOR INLAND LOCATIONS ON MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON/JCH

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 3:49 AM ESTGale WarningJAX54 hr
Dec 20, 5:20 AM ESTFreeze WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more22 hr
Dec 20, 9:29 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more33 hr
Dec 20, 5:47 PM ESTSpecial Weather StatementJAXHamilton, Suwannee43 min
Dec 20, 6:04 PM ESTSevere Thunderstorm WarningJAXHamilton, Suwannee41 min
Dec 20, 6:14 PM ESTTornado WarningJAXHamilton, Suwannee23 min
Dec 20, 6:45 PM ESTSpecial Weather StatementJAXColumbia30 min
Dec 20, 6:48 PM ESTSpecial Weather StatementJAXGilchrist27 min

Nearby

Red Flag Warnings in Florida, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.